# SDR AALA961351

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FORWARD HALF OF MAIN CABIN INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHTS STRIPS AT PAX SEAT ROWS 6E, 10D, 14D, AND 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
